MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. OPSITE POST OP 25X10CM CTN 20; TAPE AND BANDAGE, ADHESIVE

SMITH & NEPHEW MEDICAL LTD. OPSITE POST OP 25X10CM CTN 20; TAPE AND BANDAGE, ADHESIVE
Model Number 66000714
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint: (b)(4).
 
Event or Problem Description
It was reported that during treatment, when opening the opsite post op dressing, it was observed that the dressing was with the gauze without adhering to the film.It is unknown how the treatment was completed.No patient harm or delay reported.
 
Additional Manufacturer Narrative
We have now concluded our investigation for the complaint received.The device intended to be used in treatment has not been returned for evaluation, with no additional information provided.We have not been able to establish a relationship between the device and the reported event or determine a root cause on this occasion.Potential factors that can contribute to the reported event include the film raw material quality issue.The manufacturing records show no evidence that the product did not meet specification at the time of manufacture.The complaint history file contains further instances of the reported event, however this investigation is now complete with no further action deemed necessary at this stage.However, we will continue to monitor for any adverse trends relating to this product range.Smith + nephew acknowledge customer concern and are continually investigating ways to develop and improve our products.(b)(4).

Brand Name
OPSITE POST OP 25X10CM CTN 20
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key10984522
Report Number8043484-2020-04150
Device Sequence Number16940541
Product Code KGX
UDI-Device Identifier05000223441395
UDI-Public05000223441395
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66000714
Device Catalogue Number66000714
Device Lot Number201946
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer02/19/2021
Initial Report FDA Received Date12/10/2020
Supplement Report FDA Received Date02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1